# SDR CA990311032

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3013102
- Condition: Loose
- Location: Turbine Section
- Part time: 2,722 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE POWER SECTION WAS REMOVED FOR MAINTENANCE AND FOUND THE PT BLADES WERE LOOSE. THE UNIT WAS SHIPPED TO AN OVERHAUL FACILITY FOR REPAIR.  23 BLADES REQUIRED REINSTALLATION AND RIVETING.
